i am 19 years old i am not married! i got my last periods on feb! i was worried its june now , and now i am getting them and docter recommended me progyluton! the problem is iam getting them in reddish colour but the flow is very slow its not the same it is use to be and my skin getting acnes will the problem be solved if i eat the medicine progyluton and tell what to do about the flow and skin! and will the next periods be regular by untake of this medicine?
Did you have an ultrasound study done? It looks like you are having polycystic ovaries , which is the commonest cause of irregular periods in your age group. As for acne, it is usual in your age group. Do regular face wash with soap and warm water. As for the flow in your period do not worry. Since you are not married I think, you let the irregular periods be and do not interfere with it, at present. Only if there is excessive bleeding you need to consult a gynecologist. For delayed periods you do not have to do any thing. After marriage, of course it is a different story. You need to consult a gynecologist to regularise your periods to get pregnant.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]